MathSciNet Relay Station
MathSciNet bibliographic data
MR2280201 42B15 (42B20)
Bez, Neal $L\sp p$-boundedness for the Hilbert transform and maximal operator along a class of nonconvex curves. Proc. Amer. Math. Soc. 135 (2007), no. 1, 151–161 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement